# SDR FDEA201905211105

- Difficulty date: May 21, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N777FD
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 77,808 hours, 29,229 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276218
- Part serial: 7402
- Condition: Defective
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 SLIDE ARM LIGHT DOES NOT ILLUMINATE WHEN DOOR IS ARMED. REMOVED AND REPLACED L1 DOOR GIRT BAR P/N ON 140N2762-17 S/N FX0009 P/N OFF 140N2762-18 S/N LIA 7402 REF. AMM 52-11-25-5-0, A/C IS OK FOR SERVICE.
